Pabron Cough - Taisho Pharmaceutical
The drug brand named Pabron Cough contains generic salt-Carbocisteine and is manufactured by Taisho Pharmaceutical.
Pabron Cough is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R05CB03-Carbocisteine.
Available types of drugs
Syrup; Oral; Carbocisteine 250 mg / 5 ml
Cough and cold preparations